# SDR VNAA20251014014

- Difficulty date: October 14, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 48,302 hours, 37,354 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Lug
- Part number: CC670106085
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: FAILED NDT FOUND A 70% FSH INDICATION APPROX. .100" LONG AT 11 O'CLOCK POSITION OF OTBD FACE OF THE OTBD LUG OF THE L/H FITTING AS MARKED ON THE PART. CORRECTIVE ACTION: PERFORMED REPAIR BY COMPLYING WITH MHIRJ REO 670-57-11-221 REV. -- DATED 2025-08-07: REPAIR FOR TOOLING / GOUGE DAMAGE TO LH MLG SIDE STAY FITTING OUTBOARD LUG.
